A Case of High Grade Glioma following Treatment of Relapsing-remitting Multiple Sclerosis with Fingolimod


ERBAY M. F. , KAMIŞLI Ö.

NEUROLOGY INDIA, cilt.68, ss.478-480, 2020 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 68 Konu: 2
  • Basım Tarihi: 2020
  • Doi Numarası: 10.4103/0028-3886.284361
  • Dergi Adı: NEUROLOGY INDIA
  • Sayfa Sayıları: ss.478-480

Özet

Multiple sclerosis is a major cause of neurological disability, especially in young adults. There have been several case reports of an increased risk of cancer after long-term treatment for multiple sclerosis. Fingolimod is an immunomodulating agent used in the treatment of relapsing -remitting multiple sclerosis. The side effects commonly associated with tingolimod are cardiac side effects, macular edema, and elevated liver enzyme levels. Increased risks of infection and cancer have also been reported. High grade glioma is an aggressive primary brain tumor. There has been one case report of high grade glioma during fingolimod treatment. Here, we report the case of a 58-year-old woman diagnosed with glioblastoma multiforme after one year of tingolimod treatment for multiple sclerosis.